References of "Nonlinear Analysis: Theory, Methods & Applications"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailLi-Yau-Hamilton estimates and Bakry-Emery-Ricci curvature
Li, Yi UL

in Nonlinear Analysis: Theory, Methods & Applications (2015), 113

In this paper we derive Cheng–Yau, Li–Yau, Hamilton estimates for Riemannian manifolds with Bakry–Emery–Ricci curvature bounded from below, and also global and local upper bounds, in terms of ... [more ▼]

In this paper we derive Cheng–Yau, Li–Yau, Hamilton estimates for Riemannian manifolds with Bakry–Emery–Ricci curvature bounded from below, and also global and local upper bounds, in terms of Bakry–Emery–Ricci curvature, for the Hessian of positive and bounded solutions of the weighted heat equation on a closed Riemannian manifold. [less ▲]

Detailed reference viewed: 79 (6 UL)
Full Text
Peer Reviewed
See detailExponential Stabilization of a Class of Nonlinear Systems : A Generalized Gronwall-Bellman Lemma Approach
Ndoye, Ibrahima UL; Zasadzinski, Michel; Darouach, Mohamed et al

in Nonlinear Analysis: Theory, Methods & Applications (2011), 74

In this paper, stabilizing control design for a class of nonlinear affine systems is presented by using a new generalized Gronwall-Bellman lemma approach. The nonlinear systems under consideration can be ... [more ▼]

In this paper, stabilizing control design for a class of nonlinear affine systems is presented by using a new generalized Gronwall-Bellman lemma approach. The nonlinear systems under consideration can be non Lipschitz. Two cases are treated for the exponential stabilization: the static state feedback and the static output feedback. The robustness of the proposed control laws with regards to parameter uncertainties is also studied. A numerical example is given to show the effectiveness of the proposed method. [less ▲]

Detailed reference viewed: 82 (8 UL)
Full Text
Peer Reviewed
See detailMetric regularity and Lipschitzian stability of parametric variational systems
Aragón Artacho, Francisco Javier UL; Mordukhovich, B. S.

in Nonlinear Analysis: Theory, Methods & Applications (2010), 72(3-4), 1149-1170

The paper concerns the study of variational systems described by parameterized generalized equations/variational conditions important for many aspects of nonlinear analysis, optimization, and their ... [more ▼]

The paper concerns the study of variational systems described by parameterized generalized equations/variational conditions important for many aspects of nonlinear analysis, optimization, and their applications. Focusing on the fundamental properties of metric regularity and Lipschitzian stability, we establish various qualitative and quantitative relationships between these properties for multivalued parts/fields of parametric generalized equations and the corresponding solution maps for them in the framework of arbitrary Banach spaces of decision and parameter variables. [less ▲]

Detailed reference viewed: 55 (5 UL)
Full Text
Peer Reviewed
See detailInitial-irregular oblique derivative problems for nonlinear parabolic complex equations of second order with measurable coefficients
Wen, Guochun; Zou, Benteng UL

in Nonlinear Analysis: Theory, Methods & Applications (2000)

In this paper, initial-irregular oblique derivative boundary value problems for nonlinear and non-divergence parabolic complex equations of second order in multiply connected domains are discussed, where ... [more ▼]

In this paper, initial-irregular oblique derivative boundary value problems for nonlinear and non-divergence parabolic complex equations of second order in multiply connected domains are discussed, where coefficients of equations are measurable. Firstly, the uniqueness of solutions for the above problems is verified, and then a priori estimates of solutions for the problems are given. Finally, by using the above estimates and the Leray-Schauder theorem, the existence of solutions of the initial-boundary value problems is proved. [less ▲]

Detailed reference viewed: 37 (2 UL)